Facebook Pixel
EmpowHER Guest
Q: 

Post menopausal vaginal spotting

By Anonymous August 1, 2009 - 9:34am
 
Rate This

I have had a discharge since my pessary was inserted about 3 years ago. In the past 6 months I have also had spotting from time to time. My gynaecologist cleans the pessary every 4-5 months and recently I had an ultrasound and no problems detected except a cyst on the kidney.
Is the spotting likely to be related to the pessary (it is very painful to remove it and reinsert it) or to the kidney cyst?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menopause

Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!